# SDR ASMF20180515009

- Difficulty date: April 7, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 46,489 hours, 28,456 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DURING CLIMB AT FL 300 FT, THE RIGHT ENGINE REACHED 934 CELSIUS WITH AN EGT AMBER LIGHT AND VIBRATION IN THE AIRCRAFT. PERFORMED THE MCDU /EEC BITE IAW FIM 73-00 TASK 801, THE T49.5 PROBE INSPECTION AND EGT SYSTEM INSPECTION TASK 77-21-01-200-801-F00, DETECTING PROBE S3 OUT OF RANGE AND THE HARNESS CJ10 DAMAGE; SO THE RIGHT ENGINE T49.5 PROBE S3 WAS REPLACED IAW AMM 77-21-01 AND THE HARNESS CJ10 WAS REPLACED IAW AMM 73-21-06, ALL TESTED CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 49 100 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 65 317 KILOGRAMS IAW AMM 05-51-31 AND THE AIRFRAME VIBRATION CONDITIONAL INSPECTION WAS PERFORMED IAW AMM 05-51-67; NO DAMAGES WERE FOUND, ALL CORRECT.
